# SDR DALA2015082005094

- Difficulty date: August 18, 2015
- Submitted: August 20, 2015
- Operation: Air carrier
- Aircraft: N936DL
- Make and model: Doug MD-88
- Aircraft serial: 49723
- Aircraft time: 68,739 hours, 51,797 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING JACKSCREW INSPECTION FOUND VERTICAL STABILIZER SUPPORT STRUCTURE RT ANGLE CRACKED.  ANGLE WAS FABRICATED FROM .090 7075-0 AND HEAT TREATED TO T6 ON RO 702799 IAW DWG 9911808.  TREATED AND PAINTED.  INSTALLED NEW ANGLE ALL FASTNERS SECURED REF SRM 51-30-05.
